Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/18914
Title: 
Authors: 
Issue Date: 
2008
Citation: 
Yang, W. C., Lee P. Y., & Ding, X. (2009). Numerical integration on some special Henstock-Kurzweil integrals. The Electronic Journal of Mathematics and Technology, 3(3), 205-223.
Abstract: 
In this paper, we describe how we can compute the integrals of a class of so called improper Riemann integrals and a class of non-absolute Henstock-Kurzweil integrals, which are highly oscillatory and are not Lebesgue integrable.
URI: 
ISSN: 
1933-2823
File Permission: 
Open
File Availability: 
With file
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TEJMT-3-3-205.pdf263.83 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s) 50

130
checked on Nov 24, 2022

Download(s) 20

245
checked on Nov 24, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.